# SDR QXEA2014073100643

- Difficulty date: July 31, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 30,672 hours, 31,949 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Part serial: 1657P
- Condition: Smoke
- Location: Nr 2
- Part time: 23,556 hours, 24,374 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE SMOKING.   INSPECTED BEARING & BRAKE ASSY. NO DEFECTS NOTED. REPLACED BRAKE ASSY.  ALL WORK C/W IAW MAINTENANCE T/C'S 6324101 & 6324201.  ACFT OK FOR SERVICE.
